On the validity of a nonlinear dynamic stability theory

G. J. Habetler*, B. J. Matkowsky

*Corresponding author for this work

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)166-188
Number of pages23
JournalArchive for Rational Mechanics and Analysis
Volume57
Issue number2
DOIs
StatePublished - Jun 1 1974

Fingerprint

Nonlinear Stability
Stability Theory
Nonlinear Dynamics

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this

@article{2813f00792624ca3b0b547515c9fbf6b,
title = "On the validity of a nonlinear dynamic stability theory",
author = "Habetler, {G. J.} and Matkowsky, {B. J.}",
year = "1974",
month = "6",
day = "1",
doi = "10.1007/BF00248418",
language = "English (US)",
volume = "57",
pages = "166--188",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "2",

}

On the validity of a nonlinear dynamic stability theory. / Habetler, G. J.; Matkowsky, B. J.

In: Archive for Rational Mechanics and Analysis, Vol. 57, No. 2, 01.06.1974, p. 166-188.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the validity of a nonlinear dynamic stability theory

AU - Habetler, G. J.

AU - Matkowsky, B. J.

PY - 1974/6/1

Y1 - 1974/6/1

UR - http://www.scopus.com/inward/record.url?scp=0016362919&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0016362919&partnerID=8YFLogxK

U2 - 10.1007/BF00248418

DO - 10.1007/BF00248418

M3 - Article

AN - SCOPUS:0016362919

VL - 57

SP - 166

EP - 188

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 2

ER -